# SDR SWIA200923174

- Difficulty date: November 22, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 18,496 hours, 15,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING LEVEL EMERGENCY FLOODLIGHT INOP.  (FLT 6396)  RELAMPED EMERGENCY LIGHT.
